# SDR DALA2025053004153

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 75,480 hours, 28,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0993663) CORROSION ON WEB STA 987 RBL 39 ALSO ON STA 1017 RBL 37 AT CPAX. WEB STA 987 RBL 39 ALSO ON STA 1017 RBL 37 AT CPAX WAS REPLACED PER B737-800 SRM 51-40-02-0G.
